# SDR DXTA2024041611487

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 5,923 hours, 3,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99190552
- Part serial: 18C480A
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: RED EXIT SIGN ON LAVATORY PANEL IS INOPERATIVE.  ALL OTHER EMERGENCY LIGHTS ILLUMINATE.  REMOVED INOP LAY EXIT LIGHT SIGN P/N 9919055-2 S/N 18C480A. INSTALLED A NEW LAV EXIT LIGHT SIGN P/N 9919055-2 S/N 22L261A. OPS CHECK GOOD IAW MM 25-40-07
